# SDR YENA2023052600556

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55124
- Aircraft time: 4,697 hours, 1,744 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Mast
- Part number: 79000710
- Part serial: 1224
- Condition: Damaged
- Location: Drain-Mast-Fwd
- Part time: 1,428 hours, 550 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1238, AUS-BOS. ' GO HIT FWD DRAIN MAST WITH BELT LOADER BREAKING IT APART FROM THE A/C; INSPECTED FWD FUSELAGE FOR DAMAGE - FOUND FWD DRAIN MAST BROKEN, ITEM TRANSFERRED TO DEFECT 3648863, ITEM 2 (REMOVED AND REPLACED FWD DRAIN MAST PER AMP 38-33-01). ALSO FOUND FWD CARGO RH LWR DOOR STOP FITTING DAMAGED, ITEM TRANSFERRED TO DEFECT 3648864, ITEM 1. (COMPLIED WITH EC AC23-395-01 PLACED ON GMM DEFERAL MDDR # 511333 MX-4 UPDATED PLACARD INSTALLED)'
